# SDR DALA2021093005912

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 64,161 hours, 20,810 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 LF CTR ENTRY DOOR MESSAGE UPON LANDING. CORRECTIVE ACTION: T/S PER B757 FRM FIM 52-71 FAULT TREE 804 NO FAULT FOUND. CHECKED THE ADJUSTMENT OF LF CTR ENTRY DOOR PROX SENSOR, RAN BITE PROCEDURE ON PSEU NO FAULT FOUND. (8108808)
